Results in Mathematics

, Volume 28, Issue 3, pp 185–194

Subgroup separable free products with cyclic amalgamation

  • Michael Aab
  • Gerhard Rosenberger
Article

DOI: 10.1007/BF03322251

Cite this article as:
Aab, M. & Rosenberger, G. Results. Math. (1995) 28: 185. doi:10.1007/BF03322251
  • 6 Views

Abstract

Using topological methods we give a proof that the free product of two strict subgroup separable groups with infinite cyclic amalgamation is subgroup separable.

1991 Mathematics subject classification

57M0720E0757M10

Keywords

Subgroup separabilityFree products with amalgamation

Copyright information

© Birkhäuser Verlag, Basel 1995

Authors and Affiliations

  • Michael Aab
    • 1
  • Gerhard Rosenberger
    • 1
  1. 1.Fachbereich MathematikUniversität DortmundDortmund